[Comportement des queues pour les normes anisotropes des champs aléatoires gaussiens]
Nous étudions les grandes déviations logarithmiques pour les normes anisotropes des champs gaussiens aléatoires de deux variables. Le problème est résolu en calculant des normes anisotropes pour les opérateurs intégraux engendrés par les covariances. Nous trouvons des valeurs exactes de telles normes pour quelques classes importantes de champs gaussiens.
We investigate the logarithmic large deviation asymptotics for anisotropic norms of Gaussian random functions of two variables. The problem is solved by the evaluation of the anisotropic norms of corresponding integral covariance operators. We find the exact values of such norms for some important classes of Gaussian fields.
Accepté le :
Publié le :
Mikhail Lifshits 1 ; Alexander Nazarov 1 ; Yakov Nikitin 1
@article{CRMATH_2003__336_1_85_0, author = {Mikhail Lifshits and Alexander Nazarov and Yakov Nikitin}, title = {Tail behavior of anisotropic norms for {Gaussian} random fields}, journal = {Comptes Rendus. Math\'ematique}, pages = {85--88}, publisher = {Elsevier}, volume = {336}, number = {1}, year = {2003}, doi = {10.1016/S1631-073X(02)00013-4}, language = {en}, }
TY - JOUR AU - Mikhail Lifshits AU - Alexander Nazarov AU - Yakov Nikitin TI - Tail behavior of anisotropic norms for Gaussian random fields JO - Comptes Rendus. Mathématique PY - 2003 SP - 85 EP - 88 VL - 336 IS - 1 PB - Elsevier DO - 10.1016/S1631-073X(02)00013-4 LA - en ID - CRMATH_2003__336_1_85_0 ER -
Mikhail Lifshits; Alexander Nazarov; Yakov Nikitin. Tail behavior of anisotropic norms for Gaussian random fields. Comptes Rendus. Mathématique, Volume 336 (2003) no. 1, pp. 85-88. doi : 10.1016/S1631-073X(02)00013-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)00013-4/
[1] Schur multipliers, Duke Math. J., Volume 44 (1977), pp. 603-639
[2] On a family of extremum problems and the properties of an integral, Math. Notes, Volume 64 (1998), pp. 719-725
[3] A new approach to goodness-of-fit testing based on the integrated empirical process, J. Nonparametr. Statist., Volume 12 (2000), pp. 391-416
[4] Functional Analysis, Pergamon Press, 1982
[5] Comparison results for the lower tail of Gaussian seminorms, J. Theoret. Probab., Volume 5 (1992), pp. 1-31
[6] Gaussian Random Functions, Kluwer Academic Publishers, 1995
[7] On exact constant in the generalized Poincaré inequality, Probl. Math. Anal., Volume 24 (2002), pp. 155-180 (in Russian) J. Math. Sci., 112, 2002, pp. 4029-4047
[8] Some extremal problems for Gaussian and empirical random fields, Proc. St. Petersburg Math. Soc., Volume 8 (2000), pp. 214-230 (in Russian) Amer. Math. Soc. Trans. Ser. 2, 205, 2002, pp. 189-202
[9] Asymptotic Efficiency of Nonparametric Tests, Cambridge University Press, 1995
[10] On tensor products of operators from Lp to Lq, Lecture Notes in Math., 1470, Springer, 1991, pp. 108-132
[11] Tests of coordinate independence for a bivariate sample on a torus, Ann. Math. Statist., Volume 42 (1971), pp. 1962-1969
- A Survey of Results of St. Petersburg State University Research School on Nonlinear Partial Differential Equations. I, Vestnik St. Petersburg University, Mathematics, Volume 57 (2024) no. 1, p. 1 | DOI:10.1134/s1063454124010035
- L2-small ball asymptotics for Gaussian random functions: A survey, Probability Surveys, Volume 20 (2023) no. none | DOI:10.1214/23-ps20
- On the Laplace Method for Gaussian Measures in a Banach Space, Theory of Probability Its Applications, Volume 58 (2014) no. 2, p. 216 | DOI:10.1137/s0040585x97986539
- Integral distribution-free statistics of -type and their asymptotic comparison, Computational Statistics Data Analysis, Volume 53 (2009) no. 9, p. 3426 | DOI:10.1016/j.csda.2009.02.018
- Мультипликативность
-норм вполне положительных отображений и проблема аддитивности в квантовой теории информации, Успехи математических наук, Volume 61 (2006) no. 2, p. 113 | DOI:10.4213/rm1709 - Константы в асимптотиках вероятностей малых уклонений для гауссовских процессов и полей, Успехи математических наук, Volume 58 (2003) no. 4, p. 89 | DOI:10.4213/rm643
Cité par 6 documents. Sources : Crossref
Commentaires - Politique